Caffeine 25mg + Nimesulide 100mg + Paracetamol (Acetaminophen) 325mg + Phenylephrine 10mg
1–20 of 20. Largest brands first.
For information only. This is not a substitute for professional or medical advice. Please consult your doctor or pharmacist before making any decision about your medicines. Prices are published maximum retail prices and change.